# SDR SWAA101747

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,355 hours, 57,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME LOCATED AT BS 1016 FWD FACE AFT PRESSURE BULKHEAD CRACKED.  REPAIRED FRAME PER SRM.
